confused! don't know what to think!

posted 3 years ago in Pregnancy
Post # 2
Member
399 posts
Helper bee
  • Wedding: August 2013

honestly no one can say for sure but about 5 months before we started TTC, I all of a sudden started getting nauseous before my AF.  It was a monthly thing…it sucked!  A few years ago I had some weird spotting too that came once a month for a few months a week or so before my AF.  I know for certain I was not pregnant and not a checmical in either of these situations.  If you’re concerned though, I’d check with your dr.  Mine told me it was just a hormonal change.

 

Post # 3
Member
3718 posts
Sugar bee
  • Wedding: August 2013

It’s unlikely pregnancy. It could be your body reacting to the hormones in the BC. Talk to your doctor about it – switching the brand/type of pill you are on may clear up some of those symptoms. The first pill I was on, I got horrible cramps (never had tehm before BC) and lots of spotting. Switched brands of pills and all that went away.

Post # 4
Member
294 posts
Helper bee
  • Wedding: October 2015

I highly doubt you’re pregnant or have been pregnant. It’s probably just the hormones and if it’s bothering you that much, maybe try switching to a lower dose pill. It’s normal for periods to lighten or eventually stop on the pill. The brown is old dried blood so maybe your periods are just lightening up. It’s normal if they are and does not mean you are pregnant. My periods always seem slightly different every month on my pill. But you should probably go to your doctor since we don’t know your body and can’t give medical advice.

Post # 5
Member
3360 posts
Sugar bee
  • Wedding: December 2011

I agree with PPs, it’s likely that you’re just having some unpleasant symptoms associated with the pill you’re on.  Sometimes it takes a few tries for women to get on a pill that agrees with them – I would definitely talk to your doctor and explain what you’ve been experiencing.  S/he can then hopefully get you switched to a pill that doesn’t give you nausea and spotting.

Post # 7
Member
399 posts
Helper bee
  • Wedding: August 2013

MrsWoods47:  It might be totally crazy advice but Ive been told if your pill gives you migraines at all it can be quite dangerous 🙁  I worked for a family years ago as a nanny and the mother was head of an ICU.  I started missing work because I got migraines all of a sudden- had been on the pill for years- same one.  Anyways, my employer flat out suggested I should get off the pill because she had seen some scary cases of stroke.  I went off and the migraines went away.  Not sure if this is applicable if your migraines are already gone but something to look in to. 

Personally I’ll never go back on the pill again.  I had a ton of crazy side effects that I didn’t even know were related to my pill.  I had several unexplained medical conditions that completely went away when I went off the pill…scary!

Post # 9
Member
399 posts
Helper bee
  • Wedding: August 2013

MrsWoods47:  that’s no fun 🙁 .  I’m sorry you feel you have to.  Honestly, we just flat out didn’t see it as an option.  I was sooo sick!  Like medicated for other conditions sick when I was on the pill…other conditions that werent even real!  They were just side effects of the pill!  I saw several specialists, no one ever suggested it had to do with the pill.  That’s just too scary for me!

Might be TMI but we just used condoms.  Never had a problem with them- never had a scare.  Having me feel good was better than any condomless sensation :).  A couple of times we considered “chancing” it but glad we didn’t.  Got a BFP on our first try. 

Post # 11
Member
399 posts
Helper bee
  • Wedding: August 2013

MrsWoods47:  we were dead set against it to 🙂  But no scares so it worked out :).  My dr was more worried than us lol.

BFP= big fat positive 🙂  Positive pregnancy test :).

There was a list on the TTC (trying to conceive board) before…not sure where to find it now that everyhting has changed 🙁

 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors